# SDR SWIA2025091900007

- Difficulty date: September 7, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 46,708 hours, 40,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LOCATED AT APROXIMATELY FS187.5 AND BELOW PANEL 121AL   (FILED CLOSED)  COMPLIED WITH REO 601R-53-11-4017 DATED: 2025-09-08 REV: -- TEMPORARY DISPOSITION FOR DENTS ON FUSELAGE SKINS BTW FS185.00 - FS193.00 AND STR 23L - STR24L & FS177.00 - FS185.00 AND STR 23R - STR24R. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. REF CHILD FOR MCO FOR PERMANENT REPAIR AND RE-INSPECTS. COMPLETED FORM M-257 AND ENTERED IN THE ADM SYSTEM (#N699BR-9827)
